# SDR MASA2011050302585

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,886 hours, 23,726 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RTF AND EMERGENCY DECLARED DUE TO RUNAWAY RUDDER TRIM.  PASSENGERS WERE NOT BRACED.  RUDDER TRIM MOVED UNCOMMANDED WITH AUTO-PILOT ENGAGED.  FLIGHT CREW PULLED RUDDER TRIM CIRCUIT BREAKER AS A PRECAUTION ON APPROACH.  MX REPLACED TRIM CONTROL PANEL.
